# SDR VNAA20220208991

- Difficulty date: February 8, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 42,973 hours, 32,285 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: CC6703217912
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL. JACK FITTING SUPPORTS BTW FS STA 265 280 HAVE CORROSION OUTSIDE OF LIMITS
